# SDR ASMF201210013

- Difficulty date: October 7, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 26,028 hours, 13,958 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire
- Condition: Damaged
- Location: Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CLIMB, THE L/E FLAPS TRANSIT LIGHT TURNED ON AND DURING DESCENT WITH SLIGHT VIBRATION; SO FLIGHT CREW ACCOMPLISHED THE QRH 9.12 PROCEDURE AND L/E FLAPS TRANSIT LIGHT TURNED OFF. ACFT WAS SENT TO THE HANGAR AND MX PERFORMED REVISION TO SENSOR S992 WIRING IAW WDM 27-81-12; L/E FLAP AND SLAT PROXIMITY SENSOR TEST AND SENSOR S998 WIRING TO CONTINUITY AND ISOLATION L/E FLAP AND SLAT PROXIMITY TEST IAW MM 27-88-11 AND AIRFRAME VIBRATION CONDITIONAL INSPECTION IAW MM 05-51-67, ALL CORRECT.
